# SDR 95ZZZX6122

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N55782
- Make and model: Beech 1900C
- Aircraft serial: UC168
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 114504315
- Condition: Cracked
- Location: Lt Cockpit
- Part time: 3,059 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MBL - AFTER DEPARTURE AND DURING CLIMB-OUT, THE NR 1 WINDSHIELD CRACKED.  THE CREW ELECTED AN AIR TURN-BACK AND COMPLETED AN UNEVENTFUL LANDING.  MAINTENANCE REPLACED THE WINDSHIELD.
